# SDR AALA20090924TUL10

- Difficulty date: September 16, 2009
- Submitted: September 29, 2009
- Operation: Air carrier
- Aircraft: N422AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49334
- Aircraft time: 67,551 hours, 36,029 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN RIGHT CUSP AT FASTENER HOLES STATION 253-255.  INSTALLED DOUBLER AT STATION 253-255, RIGHT CUSP PER 53-20-00-16.
